MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT18CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT18CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
Infection - vaginal [vaginal infection].Left pieces of the cotton and string inside me; emergency room found 2 more long pieces way up inside vagina [foreign body in reproductive tract].Fallen apart - tampax [device breakage].I'm removing the tampon.It had fallen apart inside my vagina and left pieces of cotton and string inside [complication of device removal].Case narrative: consumer reported via e-mail that the tampon has fallen apart inside her.No serious injury reported.
 
Additional Manufacturer Narrative
There is insufficient information to perform an investigation.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERPLUSUNSCNT18CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24340378
Report Number1219109-2026-00024
Device Sequence Number9790781
Product Code HEB
UDI-Device Identifier00073010479050
UDI-Public(01)00073010479050
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale